# SDR UALA2009121603900

- Difficulty date: December 16, 2009
- Submitted: December 21, 2009
- Operation: Air carrier
- Aircraft: N779UA
- Make and model: Boeing 777222
- Aircraft serial: 26941
- Aircraft time: 54,442 hours, 9,970 cycles
- Engine: Pwa PW4077
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: AS4568J0460SS
- Condition: Leaking
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

CTR HYD SYS FAILED AFTER LOWERING GEAR.  PRESSURE LESS THAN 1200 PSI. RESERVOIR (CENTER) FLUID QUANTITY IS LOW. FOUND NOSE GEAR STEERING HYD HOSE RUPTURED. RPL HOSE. REPLENISHED CTR HYD SYSTEM. LEAK CHK SATISFACTORY. A-C RELEASED FOR SERVICE.
